A Caltech Library Service

Geography of Spin Symplectic Four-Manifolds With Abelian Fundamental Group

Torres, Rafael (2011) Geography of Spin Symplectic Four-Manifolds With Abelian Fundamental Group. Journal of the Australian Mathematical Sociey, 91 (2). pp. 207-218. ISSN 1446-7887.

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.


Use this Persistent URL to link to this item:


We study the geography and botany of symplectic spin four-manifolds with abelian fundamental group. By building on the constructions of J. Park and of B. D. Park and Szabó, we can give alternative proofs and extend several results on the geography of simply connected four-manifolds to the nonsimply connected realm.

Item Type:Article
Related URLs:
Additional Information:© 2011 Australian Mathematical Publishing Association Inc. Received 8 May 2010; accepted 18 March 2011. Communicated by M. K. Murray. The author warmly thanks Refik Inanç Baykur for suggesting the problem.
Subject Keywords:symplectic geometry; geography problem; torus surgery; exotic smooth structures
Issue or Number:2
Classification Code:2010 Mathematics subject classification: primary 57R55; secondary 57R17.
Record Number:CaltechAUTHORS:20120126-105142437
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:28981
Deposited By: Tony Diaz
Deposited On:27 Jan 2012 23:26
Last Modified:03 Oct 2019 03:37

Repository Staff Only: item control page